Algebra and Logic

, Volume 29, Issue 6, pp 415–418 | Cite as

Semilinear orderings for solvable and nilpotent groups

  • S. V. Varaksin


Mathematical Logic Nilpotent Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. A. Adeleke, M. A. E. Dummett, and P. M. Neumann, "On a question of Freges about right ordered groups," Bull. London Math. Soc.,19, No. 6, 513–521 (1987).Google Scholar
  2. 2.
    M. Hall, The Theory of Groups, McMillan, New York (1959).Google Scholar
  3. 3.
    A. I. Kokorin and V. M. Kopytov, Linearly Ordered Groups [in Russian], Nauka, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • S. V. Varaksin

There are no affiliations available

Personalised recommendations